# SDR C2XA08ON118

- Difficulty date: April 28, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 154500934
- Aircraft time: 7,275 hours, 3,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0032 - ONT - FLIGHT CREW REPORTED LAV SMOKE DETECTION WILL NOT TEST DURING PREFLIGHT CHECK.  MX PERSONNEL CLEANED SMOKE DETECTOR SENSOR OPERATIONALLY CHECKED SATISFACTORY. AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
